# SDR 20000802SH025

- Difficulty date: July 17, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N1115F
- Make and model: Beech 200BEECH
- Aircraft serial: BB324
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 10192000015
- Condition: Chafed
- Location: Lt Wheelwell
- Part time: 5,981 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLE CHAFED IN TUBE.  INSTALLED NEW TUBE, POSITIONED FOR PROPER CLEARANCE.  (X)
